# SDR SWAA062849

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 59,961 hours, 51,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHTS ON WITH SWITCH OFF.  REMOVED AND REPLACED FWD CABIN EMERGENCY EXIT BATTERY PACKS PER MM.
